Citation: Nembo. "Too Much Overtime!: An Experience with Ephedrine (exp21416)". Erowid.org. Mar 7, 2003. erowid.org/exp/21416
This happened a couple times of doing this, nothing too serious, but unpleasant nonetheless....I started taking mini-thins to make work go by fast, and I would take two when I got to work, and two at the end of work, or else I'd need a nap when I got home.....What happened after a while was I started getting muscle pains.
I think the deal was, I was a receiver, taking in shipments, and I would tear muscles daily and not feel it on ephedrine. After a while, it would build up, and every muscle in my body would give me sharp pains. They would last about a week and heal, but I do not recommend taking minithins or any ephedrine supplement regularly for any long span of time for the risk of fucking up your body seriously. I say if you take them, keep it to a once in a while thing, not a daily thing.
COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.